Continuity of pluricomplex Green functions with poles along a hypersurface

Quang Dieu Nguyen Department of Mathematics, Hanoi University of Education (Dai Hoc Su Pham Hanoi)

TBD mathscidoc:1701.333053

Arkiv for Matematik, 43, (1), 181-200, 2003.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:13 uploaded by arkivadmin ] [ 104 downloads ] [ 0 comments ]
@inproceedings{quang2003continuity,
  title={Continuity of pluricomplex Green functions with poles along a hypersurface},
  author={Quang Dieu Nguyen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203613836089862},
  booktitle={Arkiv for Matematik},
  volume={43},
  number={1},
  pages={181-200},
  year={2003},
}
Quang Dieu Nguyen. Continuity of pluricomplex Green functions with poles along a hypersurface. 2003. Vol. 43. In Arkiv for Matematik. pp.181-200. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203613836089862.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved